Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 41, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2014, 4:56 PM CDT for 4 counties in Oklahoma. It was in force for 49 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 4:56 PM CDT (21:56 UTC)
- Expired
- Apr 13, 2014, 5:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 35 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:00 PM CDT | HAIL 0.5 | Sperry, OK | ABOUT DIME SIZE HAIL COVERING THE GROUND. |
| Apr 13, 5:02 PM CDT | HAIL 0.75 | Sperry, OK | |
| Apr 13, 5:15 PM CDT | HAIL 1 | Collinsville, OK | NICKEL TO QUARTER SIZE. |
| Apr 13, 5:17 PM CDT | TSTM WND DMG | 3 E Owasso, OK | SHED BLOWN OVER 106TH NORTH AND 161ST EAST AVE. |
| Apr 13, 5:21 PM CDT | HAIL 0.5 | Collinsville, OK | DIME SIZE HAIL. |
| Apr 13, 5:23 PM CDT | TSTM WND GST 60 | 1 N Oologah, OK | TREES DAMAGED. LARGE LIMB DOWN. EST WINDS NEAR 60 MPH. |
| Apr 13, 5:35 PM CDT | TSTM WND DMG | Claremore, OK | STRONG WINDS TOOK ROOF OFF OF SHED NEAR CLAREMORE. |
| Apr 13, 5:42 PM CDT | TSTM WND DMG | Chelsea, OK | SCATTERED LARGE TREE LIMBS DOWN NEAR CHELSEA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:56 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 456 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
614
WUUS54 KTSA 132156
SVRTSA
OKC113-131-143-147-132245-
/O.NEW.KTSA.SV.W.0041.140413T2156Z-140413T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
ROGERS COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 545 PM CDT
* AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
SPERRY...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...SKIATOOK...TULSA
INTERNATIONAL AIRPORT...OWASSO...CATOOSA...COLLINSVILLE...VERA...
VERDIGRIS...OOLOGAH...CLAREMORE...TIAWAH...TALALA...FOYIL...
BUSHYHEAD AND CHELSEA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 228 AND 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3619 9544 3616 9566 3616 9576 3614 9576
3607 9623 3608 9629 3616 9628 3619 9625
3622 9625 3623 9628 3642 9626 3659 9542
TIME...MOT...LOC 2156Z 245DEG 45KT 3635 9602
HAIL...1.25IN
WIND...70MPH
$$2 follow-up statements
117
WWUS54 KTSA 132215
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT SUN APR 13 2014
OKC113-132224-
/O.CAN.KTSA.SV.W.0041.000000T0000Z-140413T2245Z/
OSAGE OK-
515 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3619 9544 3616 9566 3616 9576 3614 9576
3610 9601 3643 9600 3659 9542
TIME...MOT...LOC 2214Z 245DEG 45KT 3644 9577
$$
OKC131-143-147-132245-
/O.CON.KTSA.SV.W.0041.000000T0000Z-140413T2245Z/
ROGERS OK-TULSA OK-WASHINGTON OK-
515 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHERN WASHINGTON...NORTHEASTERN TULSA AND ROGERS COUNTIES IN
NORTHEAST OKLAHOMA UNTIL 545 PM CDT...
AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERA...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...OOLOGAH...CLAREMORE...
TIAWAH...FOYIL...BUSHYHEAD AND CHELSEA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 228 AND 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3619 9544 3616 9566 3616 9576 3614 9576
3610 9601 3643 9600 3659 9542
TIME...MOT...LOC 2214Z 245DEG 45KT 3644 9577
HAIL...1.00IN
WIND...70MPH
$$269
WWUS54 KTSA 132236
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT SUN APR 13 2014
OKC143-147-132245-
/O.CAN.KTSA.SV.W.0041.000000T0000Z-140413T2245Z/
TULSA OK-WASHINGTON OK-
536 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN WASHINGTON
AND NORTHEASTERN TULSA COUNTIES IN NORTHEAST OKLAHOMA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3651 9542 3651 9544 3619 9544 3616 9566
3616 9581 3639 9581 3640 9579 3642 9579
3642 9581 3648 9581 3659 9542
TIME...MOT...LOC 2235Z 251DEG 43KT 3650 9547
$$
OKC131-132245-
/O.CON.KTSA.SV.W.0041.000000T0000Z-140413T2245Z/
ROGERS OK-
536 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROGERS COUNTY
UNTIL 545 PM CDT...
AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOYIL...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...CHELSEA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 233 AND 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3651 9542 3651 9544 3619 9544 3616 9566
3616 9581 3639 9581 3640 9579 3642 9579
3642 9581 3648 9581 3659 9542
TIME...MOT...LOC 2235Z 251DEG 43KT 3650 9547
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:09 PM CDT, 47 minutes earlier.
Area forecast discussion, Apr 13, 4:09 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT SUN APR 13 2014
.DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.
MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.
TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 38 47 28 61 / 50 30 0 0
FSM 46 50 28 61 / 80 30 10 0
MLC 41 48 29 61 / 60 20 10 0
BVO 36 47 25 61 / 40 30 0 0
FYV 39 43 24 57 / 80 30 10 0
BYV 40 43 25 56 / 80 40 10 0
MKO 40 47 27 60 / 60 30 10 0
MIO 37 44 26 59 / 50 40 10 0
F10 39 47 28 61 / 50 20 10 0
HHW 46 52 30 60 / 70 20 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...02
LONG TERM....05
PLATEHazardous weather outlook, Apr 13, 1:16 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 116 PM CDT SUN APR 13 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 115 PM CDT SUN APR 13 2014 ...SEVERE WEATHER EXPECTED MID AFTERNOON THROUGH EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THAT WILL MOVE THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS SHOULD START AROUND MID AFTERNOON WEST OF HIGHWAY 75...THEN GRADUALLY MOVE EASTWARD...REACHING WESTERN ARKANSAS AND SOUTHEAST OKLAHOMA EARLY THIS EVENING. THE STORMS ARE EXPECTED TO BECOME MORE NUMEROUS ALONG THE FRONT BY THE TIME THE FRONT REACHES FAR EASTERN OKLAHOMA AND MOVES INTO ARKANSAS. WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE POTENTIAL FOR TORNADOES. HOWEVER...LARGE HAIL WILL BE THE PRIMARY THREAT...ALONG WITH DAMAGING WINDS. HEAVY RAIN AND ISOLATED FLASH FLOODING WILL ALSO BE A LIMITED THREAT OVER SOUTHEAST OKLAHOMA THROUGH NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... MUCH COOLER AIR WILL MOVE INTO THE AREA BEHIND THE FRONT. WINDS WILL ALSO BE STRONG ON MONDAY. FIRE DANGER WILL BE LESS ON TUESDAY DUE TO LIGHT WINDS...BUT WILL INCREASE AGAIN ON WEDNESDAY AS WINDS INCREASE AND HUMIDITY REMAINS LOW. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER FRONT MOVES INTO THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 13, 4:28 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL HALLETT 36.23N 96.57W
04/13/2014 E0.75 INCH PAWNEE OK DEPT OF HIGHWAYS
HIGHWAY 99 TOLL PLAZA
&&
SAASpecial weather statement, Apr 13, 4:29 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT SUN APR 13 2014
OKZ054>056-060-061-132200-
NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
429 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN NOWATA...CENTRAL OSAGE...NORTHWESTERN ROGERS...NORTHERN
TULSA AND WASHINGTON
AT 430 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF OCHELATA TO 5 MILES SOUTH OF
AVANT...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...NOWATA...WATOVA...OOLOGAH...TALALA...
HOMINY...AVANT...WYNONA...WOLCO...BARNSDALL...VERA...RAMONA AND
OCHELATA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3679 9543 3641 9557 3635 9652 3655 9638
TIME...MOT...LOC 2130Z 270DEG 31KT 3666 9587 3642 9605Local storm report, Apr 13, 4:30 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL TERLTON 36.19N 96.49W
04/13/2014 E0.88 INCH PAWNEE OK TRAINED SPOTTER
&&
AEJLocal storm report, Apr 13, 4:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 6 N COPAN 36.98N 95.93W
04/13/2014 E60 MPH WASHINGTON OK PUBLIC
&&
SAALocal storm report, Apr 13, 4:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 2 N WESTPORT 36.25N 96.32W
04/13/2014 E65 MPH OSAGE OK BROADCAST MEDIA
&&
SAASpecial weather statement, Apr 13, 4:43 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT SUN APR 13 2014
OKZ064>066-132215-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
443 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK AND NORTHWESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 443 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF SHAMROCK TO 13 MILES WEST OF PADEN...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PADEN...BOLEY...MASON...WELTY...BRISTOW...MILFAY...
SLICK...DEPEW AND SHAMROCK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3583 9663 3594 9662 3594 9603 3547 9640
3547 9663
TIME...MOT...LOC 2143Z 270DEG 30KT 3594 9648 3555 9678The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:29 AM CDT | Freeze Watch | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more | 13 hr |
| Apr 13, 3:29 AM CDT | Freeze Warning | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 54 hr |
| Apr 13, 2:32 PM CDT | Special Weather Statement | TSA | Pawnee | 43 min |
| Apr 13, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 13, 3:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 13, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 13, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| Apr 13, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 40 min |
| Apr 13, 4:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 13, 4:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Apr 13, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 42 min |
| Apr 13, 5:18 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 27 min |
| Apr 13, 5:29 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 46 min |
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 43 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 65 min |
| Apr 13, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| Apr 13, 6:11 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Apr 13, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 47 min |
| Apr 13, 6:47 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.